# SDR ABXA070267

- Difficulty date: July 28, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N986AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47543
- Aircraft time: 54,641 hours, 51,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99557501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR INTERCOSTAL CRACKED PAST PREVIOUS STOP DRILL IN UPPER FORWARD CORNER AREA.  REMOVED AND REPLACED REPAIR IAW DC9 SRM 51-30-5 AND 51-30-1.
